# SDR ABXA060240

- Difficulty date: June 14, 2006
- Submitted: August 23, 2006
- Operation: Air carrier
- Aircraft: N787AX
- Make and model: Boeing 767281
- Aircraft serial: 23020
- Aircraft time: 46,441 hours, 37,129 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Attach Angle
- Part number: 114T25102
- Condition: Cracked
- Location: Rt Wing Slat
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TWO EA NOSE RIB TO LEADING EDGE ATTACH ANGLES CRACKED AT NR 8 SLAT OUTBOARD DRIVE CUTOUT.  REMOVED AND REPLACED RIB IAW B767 SRM 51-40-02.
